Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
branch

Dan Kern's Regimen and Minocycline

Recommended Posts

Hello all,

My situation is quite simple, Dan Kern's Regimen worked really, really well for me. However, after my skin cleared up, I started adding a few little extra steps in here and there which really helped my face clear up. Right now I’d say my face is 97% clear, with no pimples and just a few fading red-marks.

Today, In order to clear up my chest and back acne (mild at best, but I want to get rid of it before the summer), I received a prescription for Minocycline, an Anti-Biotic. While browsing the forums and the web, I have seen that there are a number of people who have had quite bad results from using this drug. My question is: Will the use of Minocycline while using Dan Kern's Regimen cause my face to become red and/or break out? Because if it would, I would definitely not take them, as I'm finally happy with my face.

Thanks!

- Branch

Share this post


Link to post
Share on other sites

itll make u more sesitive to the sun might want to ntot put on bp on top for the day up to u upset stomach might she like a race horse etc just common side effects u wont die from using the 2 at once if thats what ur asking i'

ve heard of many derms Rx just that

Share this post


Link to post
Share on other sites

I guess the main question im asking is: will i get an initial breakout from using these antibiotics EVEN if im doing Dan Kern's Regimen?

Because If i would, i don't think it's worth it...as i said, i have really good skin, I'd rather have mild but stubborn chest acne then a breakout on the face.

:dance:

Share this post


Link to post
Share on other sites

this may not help you but when I started on minocycline, I got some rather disgusting breakouts

(I was not on DKR at the time however...I was still using a 4% BP gel my doctor prescribed)

it was about 2 weeks into the antibiotics period that I started the DKR and my skin has been clear ever since (still messed up with all the red spots from the past scars...might try sudocrem for that)

at this point, i'm not really sure if it's the daily pill of solodyn (minocycline) or the DKR that is keeping me clear but I guess I'll figure it out in 3 months when I have to discontinue the antibiotics

either way, it seems to have worked out well for me!

Share this post


Link to post
Share on other sites

Myno made me break out on my face again after having clear skin for 2 years. I thought it might be co-incidence so I stopped using it after a month, nothing for a month and my face cleared up again. Went back on it and started breaking out again. It also did nothing for my body acne infact it might even have made it worse.

Share this post


Link to post
Share on other sites

I, like others here, am speaking from direct experience...

Minocycline cleared me up completely - once the proper dosage was reached. I never had any initial breakouts from it. However, it will only work for so long. As with any antibiotic, the longer you take it, the more resistant you become.

My advice would be to at least try it. I know that I am glad that I did because it gave me a good year or two of not having to worry about my skin. It never worked as good as the first antibiotic that I was given (Erythromycin - Tetracycline never worked for me).

So try it... do not simply go by the results of others, as that is always a mistake that most make regarding acne. Every one of us is different so do not rule it out. Try it, if it breaks you out, then stop taking it - but not before you even give it a try.

Share this post


Link to post
Share on other sites

dont be discouraged go for it mino cleared me up very well for the 4 months or so i was taking it be4 it stopped working just lower ur bp use or something try taking the mino first and stoping the regimen when i was using it i didnt use n e topicals

Share this post


Link to post
Share on other sites

TAKE IT!

I have been on it for a year or so now...

The first month I was perfectly clear. No breakout... then it wore off... and i needed to use the csr to stay clear.

I swear by the combination of the both.

I just take a pill and that’s that no side effects, for me anyhow.

If I stop taking it, I will get one or two small spots (due to the godsend of the csr) and I will get spots on the back of my neck and hairline...?

Definitely try it!

It was so good for me in the 1st month I was seriously thinking bout taking it for a month then detoxing and clearing the drug completely from by body though diets etc, and then going back on the pill. (As I noticed if I didn’t take the pill for a few weeks then went back on it its effects were just as good as the first time I tried it.)

:D

Share this post


Link to post
Share on other sites
TAKE IT!

I have been on it for a year or so now...

The first month I was perfectly clear. No breakout... then it wore off... and i needed to use the csr to stay clear.

I swear by the combination of the both.

I just take a pill and that’s that no side effects, for me anyhow.

If I stop taking it, I will get one or two small spots (due to the godsend of the csr) and I will get spots on the back of my neck and hairline...?

Definitely try it!

It was so good for me in the 1st month I was seriously thinking bout taking it for a month then detoxing and clearing the drug completely from by body though diets etc, and then going back on the pill. (As I noticed if I didn’t take the pill for a few weeks then went back on it its effects were just as good as the first time I tried it.)

:D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×